zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Structure of Chinese algebras. (English) Zbl 1246.16022
The Chinese monoid $M_n$ of rank $n$ is generated by $a_1,a_2,\dots,a_n$ subject to the relations $$a_ja_ia_k=a_ja_ka_i=a_ka_ja_i,\quad i\le k\le j.$$ The monoid $M_n$ is infinite and has polynomial growth. In the paper under review the authors study the structure of the monoid algebra $K[M_n]$ of $M_n$ over a field $K$. The authors show that $K[M_n]$ has only finitely many prime ideals and completely describe them using certain homogeneous congruences on $M_n$. Further, it is shown that the prime radical of $K[M_n]$ coincides with the Jacobson radical. As a consequence the authors derive a new representation of $M_n$ as a submonoid of the product $B^k\times\mathbb Z^l$ for some $k,l\in\mathbb N$, where $B$ denotes the bicyclic monoid, and show that $M_n$ satisfies a nontrivial identity.

16S36Ordinary and skew polynomial rings and semigroup rings
16S15Finite generation, finite presentability, normal forms
20M25Semigroup rings, multiplicative semigroups of rings
16N60Prime and semiprime associative rings
20M05Free semigroups, generators and relations, word problems
16D252-sided ideals (associative rings and algebras)
Full Text: DOI
[1] Adjan, S. I.: Defining relations and algorithmic problems for groups and semigroups, Tr. mat. Inst. steklova 85, 1-124 (1966) · Zbl 0204.01702
[2] Cassaigne, J.; Espie, M.; Krob, D.; Novelli, J. -C.; Hivert, F.: The chinese monoid, Internat. J. Algebra comput. 11, No. 3, 301-334 (2001) · Zbl 1024.20046 · doi:10.1142/S0218196701000425
[3] Cedó, F.; Okniński, J.: Plactic algebras, J. algebra 274, No. 1, 97-117 (2004) · Zbl 1054.16022 · doi:10.1016/j.jalgebra.2003.12.004
[4] Clifford, A. H.; Preston, G. B.: The algebraic theory of semigroups, vol. 1, (1961) · Zbl 0111.03403
[5] Duchamp, G.; Krob, D.: Plactic-growth like monoids, , 124-142 (1994) · Zbl 0875.68720
[6] Fulton, W.: Young tableaux, (1997) · Zbl 0878.14034
[7] Gateva-Ivanova, T.: A combinatorial approach to set-theoretic solutions of the Yang-Baxter equation, J. math. Phys. 45, No. 10, 3828-3858 (2004) · Zbl 1065.16037 · doi:10.1063/1.1788848
[8] Jaszuńska, J.; Okniński, J.: Chinese algebras of rank 3, Comm. algebra 34, No. 8, 2745-2754 (2006) · Zbl 1116.16031 · doi:10.1080/00927870600651760
[9] Jespers, E.; Krempa, J.; Puczylowski, E.: On radicals of graded rings, Comm. algebra 10, No. 17, 1849-1854 (1982) · Zbl 0493.16003 · doi:10.1080/00927878208822807
[10] Jespers, E.; Okniński, J.: Binomial semigroups, J. algebra 202, No. 1, 250-275 (1998) · Zbl 0910.20038 · doi:10.1006/jabr.1997.7292
[11] Jespers, E.; Okniński, J.: Noetherian semigroup algebras, (2007)
[12] Karpilovsky, G.: The Jacobson radical of classical rings, (1991) · Zbl 0729.16001
[13] Krause, G. R.; Lenagan, T. H.: Growth of algebras and Gelfand-kirillov dimension, Grad stud. Math. 22 (2000) · Zbl 0957.16001
[14] Krempa, J.: On semisimplicity of tensor products, Lect. notes pure appl. Math. 51, 105-122 (1979) · Zbl 0431.16003
[15] Lam, T. Y.: A first course in noncommutative rings, Grad texts in math. 131 (2001) · Zbl 0980.16001
[16] Lascoux, A.; Leclerc, B.; Thibon, J. Y.: The plactic monoid, Encyclopedia math. Appl. 90 (2002)
[17] Lascoux, A.; Schützenberger, M. P.: Le monoïde plaxique, , 129-156 (1978) · Zbl 0517.20036
[18] Okniński, J.: Semigroup algebras, (1991) · Zbl 0746.20049
[19] Sloane, N. J. A.: The on-line encyclopedia of integer sequences, (2007) · Zbl 1159.11327